Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14041
Title: Second order symmetric duality in non-differentiable multiobjective programming with F-convexity
Authors: Yang, XM
Yang, XQ 
Teo, KL
Hou, SH
Keywords: Duality theorems
Non-differentiable multiobjective programming
Second order F-convexity
Second order symmetric dual model
Issue Date: 2005
Publisher: Elsevier
Source: European journal of operational research, 2005, v. 164, no. 2, p. 406-416 How to cite?
Journal: European journal of operational research 
Abstract: This paper is concerned with a pair of Mond-Weir type second order symmetric dual non-differentiable multiobjective programming problems. We establish the weak and strong duality theorems for the new pair of dual models under second order F-convexity assumptions. Several results including many recent works are obtained as special cases.
URI: http://hdl.handle.net/10397/14041
ISSN: 0377-2217
EISSN: 1872-6860
DOI: 10.1016/j.ejor.2003.04.007
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

25
Last Week
0
Last month
0
Citations as of Sep 24, 2017

WEB OF SCIENCETM
Citations

25
Last Week
0
Last month
0
Citations as of Sep 6, 2017

Page view(s)

36
Last Week
2
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.